# SDR ASAA2023090845026

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 2,993 hours, 868 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #1 DISPLAYS "FAIL" MSSG. GROUNDED - YES. PERFORMED IFIM TASK 23-11-00-810-817 OPS CHECK OK, NO FAULT.
